# SDR UALA2013070304647

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,493 hours, 19,433 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT TRANSLATING SLEEVE LOWER AFT T/E SKIN DELAMINATING .   APPLIED 2 LAYERS OF TAPE WITH 1.5" OVERLAP IAW PART 1 OF ECRA 7830-02658.
